# SDR DALA2014122906767

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 2,492 hours, 923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL 320 THE R2 DOOR SLIDE DEPLOYED.   FLIGHT CONTINUED TO DESTINATION.
